Alert archive / Wisconsin / Small Craft Advisories in 2021
Small Craft Advisory 58, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jul 10, 2021, 2:29 PM CDT. It took effect at Jul 11, 2021, 4:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2021, 2:29 PM CDT (19:29 UTC)
- In effect from
- Jul 11, 2021, 4:00 AM CDT
- Expired
- Jul 11, 2021, 7:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
109 WHUS73 KMKX 101929 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 229 PM CDT Sat Jul 10 2021 LMZ643>646-110330- /O.NEW.KMKX.SC.Y.0058.210711T0900Z-210712T0900Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 229 PM CDT Sat Jul 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 4 AM CDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and waves 3 to 6 ft expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 4 AM Sunday to 4 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
388 WHUS73 KMKX 110234 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 934 PM CDT Sat Jul 10 2021 LMZ643>646-111045- /O.CON.KMKX.SC.Y.0058.210711T0900Z-210712T0900Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 934 PM CDT Sat Jul 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO 4 AM CDT MONDAY... * WHAT...Northeast winds increasing to 15 to 25 knots, with gusts up to 30 knots, and waves 3 to 7 feet expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 4 AM Sunday to 4 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Wood
451 WHUS73 KMKX 110825 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 325 AM CDT Sun Jul 11 2021 LMZ643-110930- /O.CAN.KMKX.SC.Y.0058.210711T0900Z-210712T0900Z/ Sheboygan to Port Washington WI- 325 AM CDT Sun Jul 11 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ LMZ644>646-111630- /O.CON.KMKX.SC.Y.0058.210711T0900Z-210712T0900Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 325 AM CDT Sun Jul 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... * WHAT...Waves 3 to 5 ft expected. * WHERE...Nearshore Waters from Port Washington to Winthrop Harbor IL. * WHEN...Until 4 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
641 WHUS73 KMKX 111452 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 952 AM CDT Sun Jul 11 2021 LMZ644>646-120000- /O.EXT.KMKX.SC.Y.0058.000000T0000Z-210712T0300Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 952 AM CDT Sun Jul 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Waves 2 to 5 ft. * WHERE...Nearshore Waters from Port Washington to Winthrop Harbor IL. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
319 WHUS73 KMKX 111929 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 229 PM CDT Sun Jul 11 2021 LMZ644>646-120000- /O.EXT.KMKX.SC.Y.0058.000000T0000Z-210712T0000Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 229 PM CDT Sun Jul 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Waves 2 to 5 feet. * WHERE...Nearshore Waters from Port Washington to Winthrop Harbor IL. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
586 WHUS73 KMKX 112358 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 658 PM CDT Sun Jul 11 2021 LMZ644>646-120100- /O.EXP.KMKX.SC.Y.0058.000000T0000Z-210712T0000Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 658 PM CDT Sun Jul 11 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Northeast winds will continue to become lighter tonight into Monday and wave highs will drop to 1 to 2 feet. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 10, 11:06 AM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jul 10, 11:06 AM CDT, 3 hours 23 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1106 AM CDT Sat Jul 10 2021 .UPDATE... (Issued 1106 AM CDT Sat Jul 10 2021) Currently watching storms and showers gradually move northeast this morning across Iowa and Illinois. With some dry air still parked over Wisconsin on the northern side of the low pressure system, showers will struggle to make it into Wisconsin. Southwestern Wisconsin will have the best chance to see some showers/storms late this morning into the evening. As moisture and warm air advection continue throughout the day the chances for shower/storms will increase across southern Wisconsin. The forecast is still on track for today. Patterson && .SHORT TERM... (Issued 443 AM CDT Sat Jul 10 2021) Today through Sunday: High pressure will continue to slide east today into the Lower Great Lakes Region. We'll start the day beneath cloud debris from a large complex of thunderstorms that propagated across Iowa overnight, and clouds will likely linger as a trough dips out of the Northern Plains and a sfc low pressure deepens to our south and west out ahead of it. As the low deepens and WAA increases, some shower and storm activity will form over Iowa and parts of Illinois and try to work its way into southern Wisconsin. It will largely be impeded by lingering dry air circulating around the backside of the departing high pressure system, however. The best chance for some shower activity and a rumble of thunder or two will be in southwestern Wisconsin, where models suggest PWATs of greater than 1.5 inches will work in today. Overnight and into Sunday morning, the sfc low will continue to deepen, which will tighten the pressure gradient, leading to some gusty winds on Sunday. The sfc low will also advect better moisture northward and isentropic upglide over a sfc warm front as well as some deformation aloft will lead to a decent bought of rain over southern and southeastern WI Sunday morning into Sunday night. A widespread half inch of rain looks like a real possibility for much of the area, with better chances for a inch of rain over the southeastern corner of the state. CMiller && .LONG TERM... (Issued 443 AM CDT Sat Jul 10 2021) Sunday night through Friday: The low pressure system will slowly lift northward and fill in Sunday night into Monday. Steady rain should gradually lessen during the overnight hours Sunday into Monday as this happens, but showery rain may linger through Monday evening. We'll have a brief reprieve before a trough swings through Tuesday morning and provides another rain chance. Then, on Wednesday, southerly flow will return and bring back 70s dewpoints and some warmer daytime temps back ahead of a crashing cold front. This cold front could give us a decent round of thunderstorms Wednesday evening into early Thursday morning before high pressure builds in for the end of the work week. CMiller && .AVIATION... (Issued 1106 AM CDT Sat Jul 10 2021) VFR conditions are expected to persist today across all the terminals. Some MVFR cigs will be possible for areas southwest of Madison, where an approaching low pressure system is generating showers and storms. The southeasterly winds will gradually become more easterly this afternoon with some gusts to around 15 knots possible. Tonight into Sunday, cigs will begin to drop from the south to the north as the low pressure system moves closer to southern Wisconsin. Ceilings are expected to drop to IFR for terminals along and south of I-94, while areas north of I-94 are expected to have MVFR to VFR cigs tonight. More widespread showers and lower cigs are expected Sunday. Patterson && .MARINE... (Issued 443 AM CDT Sat Jul 10 2021) High pressure over the western Great Lakes will continue to slowly move eastward today across the central and eastern Great Lakes. Light and variable winds across Lake Michigan are expected to become more easterly with time as low pressure in the central Plains deepens Saturday night and Sunday and slides by to the south of Lake Michigan. An associated tightening pressure gradient will result in increasing east to northeast winds across Lake Michigan Saturday night and Sunday. Gusts to 25 to 30 knots will be possible across the southern Lake Michigan open waters, with winds between 20 and 25 knots possible in the nearshore waters. Nearshore waves are also expected to build to 3 to 6 feet late Sunday morning into the afternoon hours. A small craft advisory will likely be issued for this time period later today. CMiller && .BEACHES...(Issued 331 AM CDT Fri Jul 9 2021) Strengthening low pressure Saturday and Saturday night will result in increasing east to northeast winds across southern Lake Michigan. By Sunday, gusts of 20 to 25 knots will be possible resulting in building waves at the shore. At this time, waves are expected to build to 2 to 5 feet and be driven onshore by the east winds, resulting in a Moderate to High Swim Risk and dangerous swim conditions at Lake Michigan beaches from Sheboygan County south to Kenosha County. A Beach Hazard Statement will be issued later today for Sunday into Sunday night if the wind and wave forecast remains consistent. Kavinsky & CMiller && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 10, 3:23 AM CDT, 11 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 323 AM CDT Sat Jul 10 2021 WIZ046-047-051-052-056>060-062>072-110830- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 323 AM CDT Sat Jul 10 2021 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a potential for a High Swim Risk at Lake Michigan beaches along, Milwaukee, Racine and Kenosha counties on Sunday and Sunday night. Dangerous currents and waves will be possible. Also, a Moderate Swim Risk will be possible farther north at Lake Michigan beaches along Sheboygan and Ozaukee Counties on Sunday. Thunderstorms will be possible at times through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-110830- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 323 AM CDT Sat Jul 10 2021 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight Northeasterly to easterly wind gusts and wave heights will likely reach small craft advisory criteria during the overnight hours tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Small craft advisory conditions are expected to continue into Sunday night. Thunderstorms will be possible at times through Thursday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-110830- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 323 AM CDT Sat Jul 10 2021 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight There are small chances for thunderstorms over far southern Lake Michigan tonight. Gusty easterly to northeasterly winds will ramp up over the southern half of the Lake during the overnight hours. .DAYS TWO THROUGH SEVEN...Sunday through Friday There are small chances for thunderstorms over far southern Lake Michigan Sunday. Gusty east winds will continue over the southern half of Lake Michigan into Sunday night. Thunderstorms will then be possible at times through Thursday www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 2:32 PM CDT | Beach Hazards Statement | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan | 28 hr |
Nearby
Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.